# SDR GTIA2020111635447

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 21,464 hours, 9,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FLOOR BEAM Y-765 BETWEEN 67-68 WAS FOUND WITH CORROSION.  RAF 2649076-01 CREATED SEE LTPR NRI 5001024992-0010 FOR CORRECTIVE ACTION.  REVIEWED LTPR NRI 5001024992-0010 FLOOR BEAM Y-765 BETWEEN FR 67-68 CORRODED AND HAS BEEN ACCOMPLISHED, PER SPIRIT EO 5341-2071 REV 00.
